| Catalog Number |
SCM-360 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" diagnosed via mri.Later healthcare professional reported "scar tissue mild capsular contracture" (baker grade unknown) and "any creases".This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: "rupture" and "scar tissue mild capsular contracture" baker grade unknown.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed an opening assessed as surgical damage.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ crease / folding of implant: observed creases on device.As per the investigation procedure, wear abrasion was completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.
Event or Problem Description